# SDR DHL2000721003

- Difficulty date: July 25, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF (APPROX 100 KTS) NR 3 ENG WOULD NOT MAKE T/O TRUST AT 1.94 MAX EPR WITH T/L FULL FWD WAS 1.90 WITH PACKS ON.  INSP ENG INLET & EXHAUST, NO DEFECT NOTED.  DRAINED MOISTER TRAP.  TRIMMED NR 3 ENG PER JRH 07-01, ALL PARAMETERS CK WITHIN LIMITS.
